# SDR HEEA065975

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 504305401
- Condition: Stuck
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INERTIA REEL STAYS STUCK.
